Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Low BP, diabetes, depression, increased pulse rate. On anti-depressants. Help?

I am a man of 55, ht.-174cm.& wt.-72kg. my BP remains in a range of 90-150 no diabetes . For the last 2 months, i am feeling of depression & always remain afraid of some unknown circumstances resulting increase of pulse rate. Consulted a doctor, he advised me for anti depressant ,low cholestrol&BP tabs.bu no relief even after 45days of medication.I changed the doc.& he advised for TMT but I never felt any pain in my chest.I went for TMT & the result is this:- baseline ECG with in normal limit, normal inotrophic &chronotrophic response, no raemodynamic decompesation during the test, normal BP response, no arrhythmia seen, there is ST depression /=1.5mm in II/IIIavF&V5-6 in exercise 3 & peak exercise & lasted 1 minute of recovery. Final impression : TMT is positive for provocable ischaemia at 9.3 METS work load 91% of target heart rates. Now what the result suggest?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
proceed for angiography consult ur cardiologist
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor